# SDR DALA2016042103127

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 45,948 hours, 31,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTING IN THE AFT CABIN WERE INOPERATIVE. MAINTENANCE REPLACED THE BATTERIES IN THE POWER SUPPLY AND THE LIGHTS RETURNED TO AN OPS CONDITION.
